# SDR SWAA2021111528045

- Difficulty date: October 7, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N7829B
- Make and model: Boeing 737*
- Aircraft serial: 32751
- Aircraft time: 61,436 hours, 30,960 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 193B
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ACCESS PANEL 193B AT LOWER FUSELAGE ; 2021-466063 / [01] TOOL USED: CALIPER P/N:500-197-30; S/N:A18234364; DUE DATE: 25-SEP-22.; [02] TOOL USED HOT BONDER P/N: HCS9200B; S/N: 18165044; DUE DATE: 15-FEB-22; [03] TOOL USED: MULTIMETER P/N: FLUKE 87; S/N: 95740102; DUE DATE: 24-OCT-22; [04] REPAIRED ACCES PANEL 193B AS PER B737-700 SRM 51-70-05-2R-8 REPAIR 8 SEE INDIVIDUAL SIGNOFFS BELOW.; [05] TASK COMPLETED.
